# SDR DALA2025082206266

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 75,018 hours, 24,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE.   RETRACTABLE DOOR MECHANISM (KNUCKLE KNOCKER) WAS BINDING ON R4 DOOR INTERIOR LINING, ADJUSTED REF B757 AMM 52-11. OPS CHECK GOOD. (1156172)
